MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Scar Tissue (2060); Hernia (2240); Obstruction/Occlusion (2422); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices used during the same procedure.Please refer to manufacturer report 2124215-2025-54036 for the associated device.It was reported that the patient had both a lynx blue system and upsylony-mesh system devices implanted during a procedure and has since experienced complications.These include small bowel obstruction, internal hernia, adhesions, scarring, pain including dyspareunia, and a loss of enjoyment of life.Additionally, the patient claims to have suffered, or may suffer in the future damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of december 10, 2021, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).(b)(6) medical center.(b)(6) united states.Block h6: the imdrf patient codes capture the reportable events of: e2328 - captures the reportable event of small bowel obstruction.E2319 - captures the reportable event of internal hernia.E2101 - captures the reportable event of adhesions.E1715 - captures the reportable event of scarring.E2330 - captures the reportable event of pain.E1405 - captures the reportable event of dyspareunia.E0206 - captures the reportable event of mental pain and loss of enjoyment of life.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for an unspecified personal injury related to the device.

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway H91 C 2NF
EI   H91 C2NF
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22747094
Report Number2124215-2025-54043
Device Sequence Number9122394
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public(01)08714729839217(17)240731(10)C004271
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberM0068318200
Device Catalogue Number831-820
Device Lot NumberC004271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/08/2025
Date Device Manufactured07/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale